Differential and Integral Equations

Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay

Selma Baghli and Mouffak Benchohra

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we provide sufficient conditions for the existence of a unique mild solution on a semi-infinite interval for two classes of first-order partial functional and neutral functional differential evolution equations with infinite delay using a recent nonlinear alternative of Leray Schauder type due to Frigon and Granas for contractions maps in Fréchet spaces, combined with semigroup theory.

Article information

Source
Differential Integral Equations, Volume 23, Number 1/2 (2010), 31-50.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019385

Mathematical Reviews number (MathSciNet)
MR2588800

Zentralblatt MATH identifier
1240.34378

Subjects
Primary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 34K40: Neutral equations

Citation

Baghli, Selma; Benchohra, Mouffak. Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay. Differential Integral Equations 23 (2010), no. 1/2, 31--50. https://projecteuclid.org/euclid.die/1356019385


Export citation